Alert archive / Georgia / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 101, NWS Jacksonville, FL

July 12, 2013Atkinson County, Coffee County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 12, 2013, 5:03 PM EDT for Atkinson County, Coffee County, Georgia. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2013, 5:03 PM EDT (21:03 UTC)
Expired
Jul 12, 2013, 5:45 PM EDT
In force
42 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Atkinson County, GA, Coffee County, GA

The radar

The Moody AFB radar (KVAX), 50 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 5:07 PM EDTTSTM WND DMG7 Sw Douglas, GATREES WERE BLOWN DOWN ALONG CYPRESS POND ROAD. THE TIME OF DAMAGE WAS BASED ON RADAR IMAGERY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.1 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2013-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 840 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2013-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
840 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
727 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
-30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

969 
WUUS52 KJAX 122103
SVRJAX
GAC003-069-122145-
/O.NEW.KJAX.SV.W.0101.130712T2103Z-130712T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
503 PM EDT FRI JUL 12 2013

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ATKINSON COUNTY IN SOUTHEAST GEORGIA
  SOUTHERN COFFEE COUNTY IN SOUTHEAST GEORGIA

* UNTIL 545 PM EDT

* AT 504 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM WILLACOOCHEE TO 7 MILES NORTHWEST OF
  PEARSON TO 11 MILES NORTH OF PEARSON...MOVING EAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PEARSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3149 8285 3133 8263 3128 8263 3129 8267
      3128 8269 3126 8270 3118 8305 3127 8304
      3131 8307 3133 8307 3136 8311 3139 8312
TIME...MOT...LOC 2104Z 282DEG 16KT 3133 8309 3136 8293
          3144 8279

$$

ENYEDI
2 follow-up statements
325 
WWUS52 KJAX 122123
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
523 PM EDT FRI JUL 12 2013

GAC069-122133-
/O.CAN.KJAX.SV.W.0101.000000T0000Z-130712T2145Z/
COFFEE GA-
523 PM EDT FRI JUL 12 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN COFFEE COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3142 8303 3140 8293 3141 8285 3136 8282
      3136 8268 3133 8263 3129 8264 3128 8269
      3126 8270 3118 8305 3127 8304 3131 8307
      3133 8307 3136 8311 3139 8312
TIME...MOT...LOC 2123Z 292DEG 21KT 3126 8302 3135 8275
          3138 8272

$$

GAC003-122145-
/O.CON.KJAX.SV.W.0101.000000T0000Z-130712T2145Z/
ATKINSON GA-
523 PM EDT FRI JUL 12 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR ATKINSON COUNTY...

AT 523 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WILLACOOCHEE TO AXSON TO 8 MILES NORTH OF AXSON...
MOVING EAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PEARSON
AND AXSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3142 8303 3140 8293 3141 8285 3136 8282
      3136 8268 3133 8263 3129 8264 3128 8269
      3126 8270 3118 8305 3127 8304 3131 8307
      3133 8307 3136 8311 3139 8312
TIME...MOT...LOC 2123Z 292DEG 21KT 3126 8302 3135 8275
          3138 8272

$$

ENYEDI
957 
WWUS52 KJAX 122133
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
533 PM EDT FRI JUL 12 2013

GAC003-122143-
/O.CAN.KJAX.SV.W.0101.000000T0000Z-130712T2145Z/
ATKINSON GA-
533 PM EDT FRI JUL 12 2013

...THE SEVERE THUNDERSTORM WARNING FOR ATKINSON COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3142 8303 3140 8293 3141 8285 3136 8282
      3136 8268 3133 8263 3129 8264 3128 8269
      3126 8270 3118 8305 3127 8304 3131 8307
      3133 8307 3136 8311 3139 8312
TIME...MOT...LOC 2133Z 292DEG 21KT 3124 8296 3133 8269
          3136 8266

$$

ENYEDI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 2:39 PM EDT, 2 hours 24 minutes earlier.

Area forecast discussion, Jul 12, 2:39 PM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
239 PM EDT FRI JUL 12 2013

.SHORT TERM /THIS AFTERNOON THROUGH SATURDAY/...
HIGHLY AMPLIFIED MID/UPPER TROUGH OVER THE EASTERN U.S. IS
PUSHING SOUTH INTO THE GULF OF MEXICO. WATER VAPOR IMAGERY SHOWS
A LARGE SWATH OF DRY AIR ALOFT SPREADING OVER GA AND ENCROACHING
ON NW PORTION OF OUR GA ZONES. HOWEVER DEEP MOISTURE CONTINUES
STREAMING OVER THE SUWANNEE RIVER VALLEY OF NE FL AND SE GA WITH
MAINLY LIGHT RAIN HAVING OCCURRED DURING THE MORNING AND EARLY
AFTN HOURS...WHILE SCATTERED TO NUMEROUS SHOWERS/TSTMS MARCHED
ACROSS NE FL FROM THE GULF OF MEXICO. LOW PRESSURE DEVELOPING
ALONG THE LOW/MID LEVEL TROUGH AXIS IS DEPICTED ON THE VISIBLE
SATELLITE LOOP JUST NW OF HAZLEHURST GA. ANOTHER LOW IS CENTERED
JUST SOUTH OF THE FL PANHANDLE. ISOLATED STRONG OR POSSIBLY A
SEVERE STORM MAY OCCUR THROUGH THIS EVENING ALTHO INSTABILITY IS
SOMEWHAT INHIBITED DUE TO CLOUDS AND PRECIP. MAX TEMPS WILL REMAIN
IN THE 80S THIS AFTN.

STORMS WILL CONTINUE PAST SUNSET BEFORE WINDING DOWN. BULK OF
ACTIVITY WILL BE NEAR THE EAST COAST IN THE EVENING. WITH DEEP
TROPICAL MOISTURE OVER THE REGION...WILL KEEP 20-30% PRECIP
CHANCES OVERNIGHT WITH SLIGHTLY HIGHER POPS OVER THE WATERS.
ANOTHER ROUND OF SHOWERS/TSTMS IS EXPECTED ON SATURDAY AS
TROUGHING LINGERS OVER THE REGION AND A NEARLY STATIONARY FRONTAL
BOUNDARY SETTLE JUST TO THE NORTH. ALSO REMANTS OF CHANTAL WILL
DRIFT NORTH OF THE BAHAMAS AND ASSOCD TROPICAL MOISTURE WILL
ENHANCE PRECIP COVERAGE. HAVE SCATTERED POPS IN THE MORNING
BECOMING NUMEROUS BY NOON OVER THE ENTIRE REGION. HAVE CAPPED POPS
AT 70% BUT COVERAGE MAY BE MORE WIDESPREAD OVER NE FL. TEMPS WILL
AGAIN BE SUPPRESSED BY CLOUDS/PRECIP AND REMAIN MAINLY IN THE 80S.

/SUNDAY NIGHT THROUGH MONDAY NIGHT/... CONTINUED INCREASED CHANCES
FOR PRECIP CAN BE EXPECTED ON SUNDAY AS DEEP LAYER MOISTURE
LINGERS ACROSS THE AREA FROM PREVIOUS STATIONARY FRONTAL BOUNDARY.
CONVECTION WILL BEGIN ALONG THE COAST DURING THE MORNING HOURS AND
MOVE INLAND DURING THE AFTERNOON WITH PREDOMINANTLY EAST
SOUTHEASTERLY FLOW. BEST CHANCES FOR PRECIP WILL BE ALONG AND WEST
OF I-75 DURING THE LATE AFTERNOON AND EVENING. DEEP LAYER MOISTURE
WILL PUSH OUT OF THE AREA ON SUNDAY NIGHT AS HIGH PRESSURE BUILDS
SOUTHWARD ACROSS THE AREA. SLIGHTLY DRIER AIR WILL FILTER IN WITH
BREEZY ONSHORE CONDITIONS DEVELOPING ON MONDAY AS PRESSURE
GRADIENT TIGHTENS OVER THE FL PENINSULA. TEMPS WILL REMAIN IN THE
MID TO UPPER 80S DURING THE DAY AND LOW TO MID 70S AT NIGHT.

.LONG TERM /TUESDAY THROUGH THURSDAY/...
STACKED HIGH PRESSURE WILL REMAIN OVER THE EASTERN CONUS THROUGH
THURSDAY...CENTERED ACROSS THE OHIO VALLEY. THE ATLANTIC SEA
BREEZE WILL MOVE INLAND EACH AFTERNOON WITH PREVAILING EASTERLY
FLOW TUESDAY AND WEDNESDAY. THIS WILL ALLOW CONVECTION TO BE
FOCUSED ALONG THE COAST DURING THE LATE MORNING AND EARLY
AFTERNOON THEN PROGRESS INLAND TOWARDS THE INTERSTATE 75 CORRIDOR
DURING THE MIDDLE AFTERNOON AND INTO THE EARLY EVENING. COVERAGE
DURING THE AFTERNOON SHOULD REMAIN SCATTERED AT 30-40 PERCENT EACH
DAY. RIDGE BEGINS TO BREAK DOWN ON THURSDAY WITH EASTERLY FLOW
SHIFTING SOUTHERLY...ALLOWING AN INFLUX OF LOW LEVEL MOISTURE AND
MORE WIDESPREAD CONVECTION DURING THE AFTERNOON THURSDAY. EXPECT
MOST CONVECTION TO BEGIN DISSIPATING AFTER SUNSET EACH DAY WITH
LACK OF DIURNAL HEATING. AS A MORE REGULAR SUMMER PATTERN RETURNS
DURING THIS PERIOD EXPECT TEMPS TO COME BACK CLOSER TO SEASONAL
NORMALS IN THE LOW 90S INLAND/UPPER 80S ALONG THE COAST EACH
AFTERNOON AND LOWS IN THE LOW TO MID 70S EACH NIGHT.

&&

.AVIATION...
WIDESPREAD SHOWERS AND THUNDERSTORMS HAVE ALREADY BEGUN TO
DEVELOP AND WILL CONTINUE TO EFFECT THE AREA THROUGH LATER THIS
EVENING. HAVE INCLUDED VCTS AND TEMPO GROUP AT ALL SITES THIS
AFTERNOON FOR PERIODS OF DECREASED CIGS AND VSBYS WITH CONVECTION.
WITH TEMPO...HAVE ALSO MENTIONED THE POSSIBILITY OF INCREASED
GUSTY WINDS ACCOMPANYING ANY THUNDERSTORMS WITH 15G25KT AT MOST
SITES. TSTORM ACTIVITY SHOULD DECREASE IN COVERAGE AFTER 02Z...BUT
WITH SHOWERS STILL EXPECTED TO LINGER OVERNIGHT HAVE LEFT VCSH IN
FOR THE OVERNIGHT HOURS AND INTO THE SATURDAY MORNING.

&&

.MARINE...
WINDS WILL BE GENERALLY SOUTH INTO THE WEEKEND THEN BECOME ONSHORE
ON SUNDAY. EXPECT SCEC HEADLINES FOR OFFSHORE WATERS SUN NIGHT
THROUGH MON NIGHT AS PRESSURE GRADIENT TIGHTENS OVER THE REGION.
SCTD TO NUMEROUS SHOWERS/STORMS WILL DECREASE LATE IN THE WEEKEND
AS HIGH PRESSURE BUILDS TO THE NORTH.

RIP CURRENTS: LOW RISK THROUGH SATURDAY THEN ONSHORE FLOW ON SUNDAY
WILL PRODUCE AN ELEVATED RISK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  72  87  72  90 /  50  60  60  50
SSI  76  84  76  87 /  60  60  50  50
JAX  73  88  73  89 /  60  70  60  50
SGJ  73  87  73  86 /  60  60  60  50
GNV  71  88  71  89 /  60  60  60  60
OCF  71  89  73  89 /  60  60  60  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

GUILLET/TRABERT/PETERSON/SHASHY
Hazardous weather outlook, Jul 12, 3:33 AM EDT, 13 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
333 AM EDT FRI JUL 12 2013

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-131000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
333 AM EDT FRI JUL 12 2013

...NUMEROUS THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL POSSIBLE THIS
AFTERNOON INTO THE EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST
GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

NUMEROUS THUNDERSTORMS CAN BE EXPECTED THIS AFTERNOON INTO THE
EVENING. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING GUSTY
WINDS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE.

RIVER FLOOD WARNINGS ARE IN EFFECT FOR PORTIONS OF SOUTHEAST GEORGIA
RIVERS. PLEASE REFER TO STATEMENTS AND RIVER FLOOD WARNINGS FOR MORE
INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NUMEROUS AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED THROUGH
THE WEEKEND. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING GUSTY
WINDS AND LOCALLY HEAVY RAINFALL. THUNDERSTORM COVERAGE WILL DECREASE
NEXT WEEK.

ELEVATED RIVER LEVELS WILL PERSIST THROUGH EARLY NEXT WEEK ACROSS
SOUTHEAST GEORGIA. PLEASE REFER TO STATEMENTS AND RIVER FLOOD
WARNINGS FOR MORE INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Local storm report, Jul 12, 3:16 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
316 PM EDT FRI JUL 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HEAVY RAIN       6 SSW ST. AUGUSTINE     29.81N 81.33W
07/12/2013  M1.80 INCH       ST. JOHNS          FL   COCORAHS

            BETWEEN 215P AND 3P A COCORAHS OBSERVER IN ST AUGUSTINE
            SOUTH MEASURED 1.8 INCHES OF RAINFALL.

&&

AENYEDI
Local storm report, Jul 12, 3:17 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
317 PM EDT FRI JUL 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     TSTM WND GST     ST. AUGUSTINE           29.89N 81.31W
07/12/2013  M41 MPH          ST. JOHNS          FL   AWOS

            PEAK THUNDERSTORM WIND GUST MEASURED WAS 41 MPH.

&&

AENYEDI
Local storm report, Jul 12, 3:29 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
329 PM EDT FRI JUL 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND GST     2 NW ST. AUGUSTINE      29.91N 81.33W
07/12/2013  M46 MPH          ST. JOHNS          FL   MESONET

            THE WEATERFLOW MESONET SITE IN SAINT AUGUSTINE MEASURED A
            WIND GUST TO 46 MPH IN A THUNDERSTORM.

&&

AENYEDI
Special weather statement, Jul 12, 3:33 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
333 PM EDT FRI JUL 12 2013

GAZ132-122015-
COFFEE-
333 PM EDT FRI JUL 12 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL COFFEE
COUNTY FOR STRONG WINDS VALID UNTIL 415 PM EDT...

AT 334 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES NORTHEAST OF AMBROSE...MOVING
SOUTHEAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND BROXTON AND AMBROSE THROUGH 415 PM EDT. GUSTY WINDS OF 40 TO
50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3157 8306 3161 8306 3164 8302 3166 8302
      3168 8300 3170 8298 3163 8278 3150 8287
      3145 8303 3155 8308
TIME...MOT...LOC 1934Z 331DEG 10KT 3160 8297

SHASHY
Special weather statement, Jul 12, 4:21 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT FRI JUL 12 2013

GAZ132-149-122100-
ATKINSON-COFFEE-
421 PM EDT FRI JUL 12 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
ATKINSON AND COFFEE COUNTIES FOR STRONG WINDS VALID UNTIL 500 PM
EDT...

AT 421 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST
OF WEST GREEN TO 7 MILES NORTHWEST OF WILLACOOCHEE...MOVING SOUTHEAST
AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
WEST GREEN...DOUGLAS...WILLACOOCHEE...NICHOLLS AND PEARSON THROUGH
500 PM EDT. GUSTY WINDS OF 40 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3150 8311 3167 8266 3164 8262 3156 8263
      3155 8260 3147 8260 3147 8263 3138 8263
      3122 8303 3124 8306 3127 8304 3133 8307
      3140 8314 3147 8316
TIME...MOT...LOC 2021Z 322DEG 13KT 3163 8266 3141 8311

SHASHY
Local storm report, Jul 12, 4:51 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
451 PM EDT FRI JUL 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     3 SSW GUANA RIVER STATE 30.05N 81.37W
07/12/2013                   ST. JOHNS          FL   911 CALL CENTER

            A 15 FT BOAT WAS CAPSIZED BY THUNDERSTORM WINDS. THE
            VESSEL HAD 1 SOUL ON BOARD...AND THE PERSON WAS RESCUED.
            THE EVENT OCCURRED IN THE INTRACOASTAL WATERWAY OF GUANA
            RIVER STATE PARK.

&&

AENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 9:23 PM EDTRiver Flood WarningJAXEchols5 days
Jul 12, 3:33 PM EDTSpecial Weather StatementJAXCoffee42 min
Jul 12, 4:21 PM EDTSpecial Weather StatementJAXAtkinson, Coffee39 min
Jul 12, 5:09 PM EDTSpecial Weather StatementJAXBacon51 min
Jul 12, 5:27 PM EDTSpecial Weather StatementJAXAtkinson33 min
Jul 12, 6:00 PM EDTSpecial Weather StatementJAXAtkinson, Bacon45 min
Jul 12, 7:08 PM EDTSpecial Weather StatementJAXAppling52 min
Jul 12, 7:39 PM EDTAreal Flood AdvisoryJAXAppling2 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.